# SDR FDEA201201240317

- Difficulty date: January 24, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 69,016 hours, 14,808 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA0020
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 1721, LONGERON 11, FRAME FOUND DENTED.  R & R IAW SRM 51-31-01, REV 48.  REPAIR DOUBLER FABRICATED IAW  SRM 53-00-07, FIG 201, REV 48.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
